# SDR UPS02839238

- Difficulty date: July 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING L/E UPPER SKIN HAS INTERGRANULAR CORROSION IB OF XFS 710.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 2H.
